# SDR 20000717SH015

- Difficulty date: April 19, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N964SA
- Make and model: Snias AS350B2
- Aircraft serial: 2931
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350A332115300
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING DELAMINATING.  (X)
